# SDR ASAA2023010921436

- Difficulty date: January 2, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N954AK
- Make and model: Boeing 737-9
- Aircraft serial: 44104
- Aircraft time: 169 hours, 56 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 18256
- Condition: Seized
- Location: Right
- Part time: 163 hours, 55 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT GATE AFTER TURNING ON RIGHT PACK PASSENGERS REPORTED BURNING SMELL. SIMULTANEOUSLY THE RIGHT "PACK" LIGHT ILLUMINATED. GROUNDED - YES. FOUND RIGHT HAND ACM SEIZED. REMOVED AND REPLACED R/H PACK AIR CYCLE MACHINE, OPS AND LEAK CHECK GOOD. NO MAINT LIGHT OR PACK LIGHTOUT, NO ODOR NOTED IN CABIN REF B737-9 AMM 21-51-04.
